Fuzzy semi-I-open sets and fuzzy semi-I-continuity via fuzzy idealization

No Thumbnail Available

Date

2007

Journal Title

Journal ISSN

Volume Title

Publisher

PERGAMON-ELSEVIER SCIENCE LTD

Access Rights

info:eu-repo/semantics/closedAccess

Abstract

A new class of generalized fuzzy open called fuzzy semi-I-open sets is introduced via fuzzy idealization. Also their properties are obtained and given a decomposition of fuzzy continuity. (c) 2006 Published by Elsevier Ltd.

Description

Keywords

Journal or Series

CHAOS SOLITONS & FRACTALS

WoS Q Value

Q1

Scopus Q Value

Q1

Volume

34

Issue

4

Citation